Alert archive / Kansas / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 253, NWS Dodge City, KS
NWS Dodge City, KS issued this severe thunderstorm warning at Jun 24, 2018, 12:14 AM CDT for 7 counties in Kansas. It was in force for 76 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 24, 2018, 12:14 AM CDT (05:14 UTC)
- Expired
- Jun 24, 2018, 1:30 AM CDT
- In force
- 76 min
- Issued by
- NWS Dodge City, KS
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Barber County, KS, Clark County, KS, Comanche County, KS, Edwards County, KS, Kiowa County, KS, Pratt County, KS, Stafford County, KS
The radar
The Dodge City radar (KDDC), 95 km from the middle of the area, began a volume at 05:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 24, 1:16 AM CDT | TSTM WND GST 60 | Medicine Lodge Asos Sit, KS | ASOS STATION P28, MEDICINE LODGE ASOS SITE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 62 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 23, 9:52 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 5.2 hours before the alert went out and 90 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1196 J/kg
- Mixed-layer CIN
- -50 J/kg
- Mixed-layer LCL
- 1628 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 36 m²/s²
- 0-3 km storm-relative helicity
- 111 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.9
The text
As transmitted.
767
WUUS53 KDDC 240514
SVRDDC
KSC007-025-033-047-097-151-185-240630-
/O.NEW.KDDC.SV.W.0253.180624T0514Z-180624T0630Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Dodge City KS
1214 AM CDT SUN JUN 24 2018
The National Weather Service in Dodge City has issued a
* Severe Thunderstorm Warning for...
Eastern Kiowa County in south central Kansas...
Barber County in south central Kansas...
Comanche County in south central Kansas...
Southern Stafford County in south central Kansas...
Southeastern Edwards County in south central Kansas...
Pratt County in south central Kansas...
Southeastern Clark County in southwestern Kansas...
* Until 130 AM CDT.
* At 1214 AM CDT, severe thunderstorms were located along a line
extending from 3 miles northwest of Trousdale to 2 miles northeast
of Wilmore to 10 miles southeast of Acres, moving southeast at 40
mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Pratt, Medicine Lodge, Kiowa, Coldwater, Greensburg, Haviland,
Protection, Lewis, Hardtner, Iuka, Preston, Sharon, Sawyer,
Cullison, Hazelton, Isabel, Belpre, Coats, Sitka and Lake City.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3700 9991 3740 9930 3796 9925 3793 9847
3739 9846 3737 9835 3700 9835
TIME...MOT...LOC 0514Z 295DEG 26KT 3786 9912 3736 9919 3702 9972
HAIL...0.75IN
WIND...60MPH
$$
JJOHNSON3 follow-up statements
601
WWUS53 KDDC 240535
SVSDDC
Severe Weather Statement
National Weather Service Dodge City KS
1235 AM CDT SUN JUN 24 2018
KSC007-025-033-047-097-151-185-240630-
/O.CON.KDDC.SV.W.0253.000000T0000Z-180624T0630Z/
Kiowa KS-Barber KS-Comanche KS-Stafford KS-Edwards KS-Pratt KS-
Clark KS-
1235 AM CDT SUN JUN 24 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 AM CDT
FOR EASTERN KIOWA...BARBER...COMANCHE...SOUTHERN STAFFORD...
SOUTHEASTERN EDWARDS...PRATT AND SOUTHEASTERN CLARK COUNTIES...
At 1234 AM CDT, severe thunderstorms were located along a line
extending from near Hopewell to 8 miles southwest of Sun City to 6
miles south of Buttermilk, moving southeast at 40 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Pratt, Medicine Lodge, Kiowa, Coldwater, Haviland, Hardtner, Iuka,
Preston, Sharon, Sawyer, Cullison, Hazelton, Isabel, Belpre, Coats,
Lake City, Wilmore, Sun City, Byers and Aetna.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3700 9971 3739 9923 3795 9912 3793 9847
3739 9846 3737 9835 3700 9835
TIME...MOT...LOC 0534Z 294DEG 26KT 3780 9896 3730 9903 3701 9935
HAIL...0.75IN
WIND...60MPH
$$
JJOHNSON061
WWUS53 KDDC 240554
SVSDDC
Severe Weather Statement
National Weather Service Dodge City KS
1254 AM CDT SUN JUN 24 2018
KSC025-047-185-240603-
/O.CAN.KDDC.SV.W.0253.000000T0000Z-180624T0630Z/
Stafford KS-Edwards KS-Clark KS-
1254 AM CDT SUN JUN 24 2018
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN STAFFORD...
SOUTHEASTERN EDWARDS AND SOUTHEASTERN CLARK COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 500 AM CDT for
south central Kansas.
LAT...LON 3700 9946 3734 9910 3780 9894 3779 9847
3739 9846 3737 9835 3700 9835
TIME...MOT...LOC 0553Z 294DEG 32KT 3772 9874 3722 9881 3693 9913
$$
KSC007-033-097-151-240630-
/O.CON.KDDC.SV.W.0253.000000T0000Z-180624T0630Z/
Kiowa KS-Barber KS-Comanche KS-Pratt KS-
1254 AM CDT SUN JUN 24 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 AM CDT
FOR SOUTHEASTERN KIOWA...BARBER...EASTERN COMANCHE AND PRATT
COUNTIES...
At 1253 AM CDT, severe thunderstorms were located along a line
extending from Iuka to 9 miles south of Lake City to 11 miles north
of Freedom, moving southeast at 40 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Pratt, Medicine Lodge, Kiowa, Hardtner, Iuka, Preston, Sharon,
Sawyer, Cullison, Hazelton, Isabel, Coats, Lake City, Sun City,
Byers, Aetna, Croft, Cairo and Buttermilk.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3700 9946 3734 9910 3780 9894 3779 9847
3739 9846 3737 9835 3700 9835
TIME...MOT...LOC 0553Z 294DEG 32KT 3772 9874 3722 9881 3693 9913
HAIL...0.75IN
WIND...60MPH
$$
JJOHNSON980
WWUS53 KDDC 240621
SVSDDC
Severe Weather Statement
National Weather Service Dodge City KS
121 AM CDT SUN JUN 24 2018
KSC097-240630-
/O.CAN.KDDC.SV.W.0253.000000T0000Z-180624T0630Z/
Kiowa KS-
121 AM CDT SUN JUN 24 2018
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN KIOWA COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 500 AM CDT for
south central Kansas.
LAT...LON 3700 9915 3730 9884 3779 9874 3779 9847
3739 9846 3737 9835 3700 9835
TIME...MOT...LOC 0620Z 295DEG 26KT 3764 9853 3714 9860 3685 9892
$$
KSC007-033-151-240630-
/O.CON.KDDC.SV.W.0253.000000T0000Z-180624T0630Z/
Barber KS-Comanche KS-Pratt KS-
121 AM CDT SUN JUN 24 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 AM CDT
FOR BARBER...SOUTHEASTERN COMANCHE AND EASTERN PRATT COUNTIES...
At 120 AM CDT, severe thunderstorms were located along a line
extending from near Cairo to 9 miles north of Hardtner to 12 miles
northeast of Freedom, moving southeast at 30 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Pratt, Medicine Lodge, Kiowa, Hardtner, Iuka, Preston, Sharon,
Sawyer, Hazelton, Isabel, Lake City, Aetna and Cairo.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3700 9915 3730 9884 3779 9874 3779 9847
3739 9846 3737 9835 3700 9835
TIME...MOT...LOC 0620Z 295DEG 26KT 3764 9853 3714 9860 3685 9892
HAIL...0.75IN
WIND...60MPH
$$
JJOHNSONWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 23, 5:55 PM CDT, 6 hours 19 minutes earlier.
Area forecast discussion, Jun 23, 5:55 PM CDT, 6 hours 19 minutes before
Area Forecast Discussion National Weather Service Dodge City KS 555 PM CDT Sat Jun 23 2018 ...updated aviation... .SHORT TERM...(This evening through Sunday) Issued at 222 PM CDT Sat Jun 23 2018 Convection continues to bloom across the high plains of eastern Colorado this afternoon. This is the main focus for tonight's weather. A resultant small complex of storms is expected to march across the Kansas prairie later tonight. Convective outflows of 50-60 mph will be the main hazard with this activity. 3 km NAM is an outlier compared to NMMB/ARW/EC, so this model was tossed out. Otherwise, lows heading into Sunday morning will be in the 60s. .LONG TERM...(Sunday night through Saturday) Issued at 222 PM CDT Sat Jun 23 2018 Attention the turns to Sunday for impacting weather. A large 500-hPa trof will swing out with a much stronger 250-hPa jet impacting the state of Kansas. This will set the stage for severe thunderstorms tomorrow afternoon and evening. In addition, PWATs greater than 1.50" spells out the concern for heavy rainfall and flooding. This is particularly true late Sunday evening as 900 to 700-hPa waa strengthens. Forecasting hazards other than flooding for tomorrow is difficult. Much depends on where the mesoscale boundaries will reside. The small complex moving across the area in the short term period will undoubtedly impact hazards for tomorrow. Meso models show that the convective model tomorrow could potentially be messy with HPish supercells. Forecast soundings also suggest this with backing upper level winds, which typically always favors HPs. Forecast LHP values start out as high then quickly decreases tomorrow evening as these upper level winds back. Think that water loading associated with the high PWAT environment could potentially keep hail size down. Will go with 1.5 to 2.5" hail for now. A bigger threat other than hail tomorrow is convective outflows of 70-80 mph. The BL should be pretty mixed tomorrow, particularly within/near the warm sector. Cannot rule out an isolated tornado tomorrow, however, low level shear does not look that great as far as tornadoes are concerned. The rest of the forecast was left as is with fb pops and temps. && .AVIATION...(For the 00Z TAFS through 00Z Sunday evening) Issued at 555 PM CDT Sat Jun 23 2018 Storms continue to develop across E Colorado and NW Kansas. As a result, have added VCTS/CB groups for KDDC/KGCK later this evening. +TSRA will still be possible tomorrow afternoon and evening, although there is some uncertainty. MVFR cigs will be possible in the morning as moisture continues to stream in. VFR conditions are expected thereafter minus the second round of storms. && .PRELIMINARY POINT TEMPS/POPS... DDC 67 90 63 88 / 80 80 70 0 GCK 66 81 60 87 / 40 50 50 0 EHA 64 89 59 89 / 20 30 30 0 LBL 67 91 62 89 / 20 70 50 0 HYS 67 82 62 86 / 10 80 60 10 P28 69 94 67 89 / 30 70 80 10 && .DDC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...Sugden LONG TERM...Sugden AVIATION...Sugden
Hazardous weather outlook, Jun 23, 3:01 AM CDT, 21 hours 13 minutes before
Hazardous Weather Outlook National Weather Service Dodge City KS 301 AM CDT Sat Jun 23 2018 KSZ030-031-043>046-061>066-074>081-084>090-241000- Trego-Ellis-Scott-Lane-Ness-Rush-Hamilton-Kearny-Finney-Hodgeman- Pawnee-Stafford-Stanton-Grant-Haskell-Gray-Ford-Edwards-Kiowa- Pratt-Morton-Stevens-Seward-Meade-Clark-Comanche-Barber- 301 AM CDT Sat Jun 23 2018 /201 AM MDT Sat Jun 23 2018/ This hazardous weather outlook is for portions of central...south central...southwest and west central Kansas. .DAY ONE...Today and tonight. Day 1 Discussion ---------------- An isolated strong to marginally severe thunderstorm or two will be possible overnight west or north of Garden City. The main hazards from these storms, if they develop, will be hail up to quarters and wind gusts of 50 to 60 mph. Day 1 Hazards ------------- * Hail: Limited risk * Thunderstorm wind damage: Limited risk * Lightning: Limited risk .DAYS TWO THROUGH SEVEN...Sunday through Friday. Days 2-7 Discussion ------------------- Severe thunderstorms can be expected across western Kansas on Sunday. These storms will be capable of producing hail tennis ball size hail and damaging winds over 60 mph. Heavy rainfall will also be possible from these storms which may result in localized flooding issues. There will also be a slight chance for an isolate tornado or two. Days 2-7 Hazards ---------------- * Sunday - Flooding: Limited risk - Lightning: Significant risk - Severe thunderstorm: Elevated risk - Excessive heat: Limited risk - Non thunderstorm wind: Limited risk * Monday - Lightning: Limited risk * Tuesday - Excessive heat: Limited risk - Fire weather: Elevated risk * Wednesday - Excessive heat: Elevated risk - Fire weather: Significant risk * Thursday - Lightning: Limited risk - Excessive heat: Limited risk - Non thunderstorm wind: Limited risk - Fire weather: Significant risk * Friday - Lightning: Limited risk - Excessive heat: Elevated risk - Non thunderstorm wind: Limited risk - Fire weather: Significant risk .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight. && For more details visit our webpage http://weather.gov/ddc/ehwo
In the hours before
Special weather statement, Jun 23, 10:06 PM CDT, 2 hours 8 minutes before
Special Weather Statement
National Weather Service Dodge City KS
1006 PM CDT SAT JUN 23 2018
KSZ061>063-074>076-240345-
Finney KS-Stanton KS-Kearny KS-Hamilton KS-Grant KS-Haskell KS-
1006 PM CDT SAT JUN 23 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HAMILTON...SOUTHERN
KEARNY...SOUTHWESTERN FINNEY...GRANT...NORTHEASTERN STANTON AND
WESTERN HASKELL COUNTIES UNTIL 1045 PM CDT/945 PM MDT/...
At 1006 PM CDT/906 PM MDT/, Doppler radar was tracking a strong
thunderstorm 11 miles southeast of Kendall, moving southeast at 35
mph.
Half inch hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Ulysses, Lakin, Satanta, Big Bow, Ryus and Hickok.
A Severe Thunderstorm Watch remains in effect until 500 AM CDT/400 AM
MDT/ for southwestern Kansas.
LAT...LON 3771 10171 3796 10139 3791 10108 3740 10099
3740 10151
TIME...MOT...LOC 0306Z 300DEG 31KT 3779 10143
JJOHNSONLocal storm report, Jun 23, 10:51 PM CDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
1051 PM CDT SAT JUN 23 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1039 PM TSTM WND GST 2 NW DODGE CITY 37.78N 100.03W
06/23/2018 M65 MPH FORD KS PUBLIC
&&Special weather statement, Jun 23, 10:56 PM CDT, 1 hour 18 minutes before
Special Weather Statement National Weather Service Dodge City KS 1056 PM CDT SAT JUN 23 2018 KSZ076-240430- Haskell KS- 1056 PM CDT SAT JUN 23 2018 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL HASKELL COUNTY UNTIL 1130 PM CDT... At 1056 PM CDT, Doppler radar was tracking a strong thunderstorm 7 miles north of Satanta, moving east at 35 mph. Nickel size hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Sublette, Satanta and Tice. A Severe Thunderstorm Watch remains in effect until 500 AM CDT for southwestern Kansas. LAT...LON 3744 10102 3763 10103 3768 10067 3740 10067 TIME...MOT...LOC 0356Z 276DEG 32KT 3754 10096 JJOHNSON
Local storm report, Jun 23, 11:02 PM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
1102 PM CDT SAT JUN 23 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1057 PM TSTM WND GST DODGE CITY REGIONAL AIR 37.77N 99.97W
06/23/2018 M67 MPH FORD KS ASOS
ASOS STATION DDC, DODGE CITY REGIONAL
AIRPORT.
&&Local storm report, Jun 23, 11:11 PM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
1111 PM CDT SAT JUN 23 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1105 PM TSTM WND GST DODGE CITY REGIONAL AIR 37.77N 99.97W
06/23/2018 M70 MPH FORD KS ASOS
ASOS STATION DDC, DODGE CITY REGIONAL
AIRPORT.
&&Local storm report, Jun 23, 11:25 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
1125 PM CDT SAT JUN 23 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1055 PM HAIL 3 ENE BIG BOW 37.58N 101.51W
06/23/2018 E2.75 INCH GRANT KS LAW ENFORCEMENT
&&The office that day
Everything else NWS Dodge City, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 23, 7:14 PM CDT | Severe Thunderstorm Warning | DDC | Trego | 19 min |
| Jun 23, 7:45 PM CDT | Special Weather Statement | DDC | Trego | 45 min |
| Jun 23, 8:12 PM CDT | Special Weather Statement | DDC | Scott | 33 min |
| Jun 23, 8:41 PM CDT | Severe Thunderstorm Warning | DDC | Scott | 49 min |
| Jun 23, 8:46 PM CDT | Special Weather Statement | DDC | Kearny | 59 min |
| Jun 23, 9:05 PM CDT | Severe Thunderstorm Warning | DDC | Finney, Gray, Hamilton, Kearny, Lane, Scott | 55 min |
| Jun 23, 9:55 PM CDT | Severe Thunderstorm Warning | DDC | Finney, Ford, Gray, Haskell, Hodgeman, Lane and 1 more | 50 min |
| Jun 23, 10:06 PM CDT | Special Weather Statement | DDC | Grant | 39 min |
| Jun 23, 10:27 PM CDT | Severe Thunderstorm Warning | DDC | Grant, Stanton | 48 min |
| Jun 23, 10:42 PM CDT | Severe Thunderstorm Warning | DDC | Clark, Edwards, Ford, Gray, Hodgeman, Kiowa and 3 more | 48 min |
| Jun 23, 10:56 PM CDT | Special Weather Statement | DDC | Haskell | 34 min |
| Jun 23, 11:08 PM CDT | Severe Thunderstorm Warning | DDC | Grant, Haskell | 37 min |
| Jun 23, 11:16 PM CDT | Severe Thunderstorm Warning | DDC | Barber, Clark, Comanche, Edwards, Ford, Hodgeman and 4 more | 59 min |
| Jun 24, 1:28 AM CDT | Severe Thunderstorm Warning | DDC | Barber | 32 min |
| Jun 24, 4:30 AM CDT | Special Weather Statement | DDC | Gray | 60 min |
| Jun 24, 5:06 AM CDT | Special Weather Statement | DDC | Finney | 54 min |
| Jun 24, 5:09 AM CDT | Severe Thunderstorm Warning | DDC | Finney, Gray | 51 min |
| Jun 24, 5:35 AM CDT | Special Weather Statement | DDC | Ford | 55 min |
| Jun 24, 5:58 AM CDT | Severe Thunderstorm Warning | DDC | Ford, Gray | 47 min |
| Jun 24, 6:20 AM CDT | Severe Thunderstorm Warning | DDC | Finney, Gray, Haskell | 40 min |
| Jun 24, 6:22 AM CDT | Severe Thunderstorm Warning | DDC | Clark, Ford | 53 min |
| Jun 24, 6:45 AM CDT | Special Weather Statement | DDC | Ford | 60 min |
| Jun 24, 6:54 AM CDT | Special Weather Statement | DDC | Grant, Haskell | 66 min |
| Jun 24, 7:14 AM CDT | Special Weather Statement | DDC | Comanche | 61 min |
| Jun 24, 6:54 PM CDT | Special Weather Statement | DDC | Hamilton | 66 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.